# SDR C2XA01CL077

- Difficulty date: April 7, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N17513
- Make and model: Emb EMB-135LR
- Aircraft serial: 145292
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Part number: CS500060D4A
- Condition: Burned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE-FLT 3800  THE CREW REPORTED TAT NR 2 HEAT INOPERTATIVE MESSAGE ON SHORT FINAL.  ACCOMPANIED BY A STRONG BURNING SMELL IN COCKPIT AND CABIN.  MAINTENANCE REPLACED RELAY KO494 AND CONNECTORS XK0494 AND XK0054.  PERFORMED OPERATIONAL CHECKS AND AIRCRAFT WAS RETURNED TO SERVICE.
